# SDR SWAA2022050903984

- Difficulty date: May 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 11,663 hours, 5,696 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H FLASHLIGHT FLASHING RED / [01] REMOVED AND REPLACED R/H AFT FLASHLIGHT BATTERY REF B737NG AMM 25-64-00 OPS CHECK GOOD..
